Alert archive / Iowa / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 63, NWS Quad Cities, IA

April 6, 2006Iowa County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Apr 6, 2006, 12:32 AM CDT for Iowa County, Iowa. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 6, 2006, 12:32 AM CDT (05:32 UTC)
Expired
Apr 6, 2006, 1:00 AM CDT
In force
28 min
Issued by
NWS Quad Cities, IA
Area
Counties, with a storm outline in the text

County Iowa County, IA

The radar

The Quad Cities radar (KDVN), 116 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 11:09 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 5.5 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2006-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2006-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2365 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KDVN 060532
SVRDVN
IAC095-060600-
/O.NEW.KDVN.SV.W.0063.060406T0532Z-060406T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1232 AM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN IOWA COUNTY IN EAST CENTRAL IOWA...

* UNTIL 100 AM CDT.

* AT 1230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR AMANA...OR ABOUT NEAR MARENGO...AND MOVING
  EAST AT 15 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  AMANA AND AMANA AIRPORT BY 1245 AM CDT...

THIS IS A DANGEROUS STORM. MOVE IMMEDIATELY INDOORS AND STAY AWAY
FROM WINDOWS.

LAT...LON 4185 9204 4175 9202 4174 9185 4185 9184

$$

MCCLURE
2 follow-up statements
000 
WWUS53 KDVN 060542
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1243 AM CDT THU APR 6 2006

IAC095-060600-
/O.CON.KDVN.SV.W.0063.000000T0000Z-060406T0600Z/
IOWA IA-
1243 AM CDT THU APR 6 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR NORTHEASTERN IOWA COUNTY...

AT 1238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR MIDDLE AMANA...OR ABOUT 8 MILES EAST OF 
MARENGO...MOVING EAST AT 20 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.

LAT...LON 4185 9196 4175 9195 4174 9184 4185 9184

$$

MCCLURE
000 
WWUS53 KDVN 060602
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
102 AM CDT THU APR 6 2006

IAC095-060612-
/O.EXP.KDVN.SV.W.0063.000000T0000Z-060406T0600Z/
IOWA IA-
102 AM CDT THU APR 6 2006

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN IOWA COUNTY
EXPIRES AT 100 AM CDT...

THE THUNDERSTORM THAT WAS CAPABLE OF PRODUCING SEVERE WEATHER HAS
MOVED OUT OF THE WARNED AREA. THEREFORE THE SEVERE THUNDERSTORM
WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT
THURSDAY MORNING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND
NORTHEAST MISSOURI.

LAT...LON 4185 9196 4175 9195 4174 9184 4185 9184

$$

MCCLURE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 3:40 PM CDT, 8 hours 52 minutes earlier.

Area forecast discussion, Apr 5, 3:40 PM CDT, 8 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 PM CDT WED APR 5 2006

.SYNOPSIS...
SURFACE RIDGE WAS LOCATED FROM WI SOUTH THRU THE LOWER OHIO VALLEY
AT 18Z WITH UPPER RIDGE OVER THE PLAINS. LOW PRESSURE WAS TAKING
SHAPE ALONG THE LEE SIDE OF THE ROCKIES AS STRONG SPRING STORM WINDS
UP OVER THE SWRN U.S.  A WARM FRONT WAS TAKING SHAPE FROM SD SE
THROUGH WRN IA AND NERN MO.  RETURN FLOW SOUTH OF THE FRONT HAD
TRANSPORTED SURFACE DEWPOINTS INTO THE LOW TO MID 50S OVER ERN NE
AND KS WITH LOW 60S OVER MUCH OF OK.  A FEW SHOWERS HAD DEVELOPED
OVER MN/WI INTO NERN IA/NW IL LATE THIS MORNING AHEAD OF SOME WEAK
S/W ENERGY TOPPING THE UPPER RIDGE.  SOME OF THESE SHOWERS WERE
CLIPPING OUR NERN MOST COUNTY EARLY THIS AFTERNOON.

&&

.SHORT TERM...TONIGHT AND THURSDAY...PRECIP TRENDS ARE THE MAIN
CONCERN THROUGH THURSDAY.  MODELS ARE IN GOOD AGREEMENT TONIGHT
BREAKING OUT QPF OVER THE WRN HALF OF THE CWA IN RESPONSE TO
STRENGTHENING H8 FLOW AND THETA E ADVECTION LATE THIS EVENING AND
OVERNIGHT.  WITH SURFACE DEWPOINTS ALREADY IN THE LOW TO MID 50S JUST
TO OUR SW AND 12Z H8 ANALYSIS SHOWING DEWPOINTS OF 8 TO 10C INTO THE
SRN PLAINS...SHRA/TSRA SHOULD DEVELOP QUICKLY TO OUR WEST AS LOW
LEVEL FLOW INCREASES LATE THIS EVENING.  KEPT POPS IN THE LIKELY
CATEGORY AFTER MIDNIGHT AND THURSDAY MORNING. SEVERE THREAT TONIGHT
LOOKS MINIMAL AND LIMITED TO MAINLY HAIL.  IF THERE IS A HAIL THREAT
IT SHOULD BE AROUND MIDNIGHT WHEN THERE IS STILL ENUF DRY MID LEVEL
AIR TO SUPPORT HAIL GROWTH.  AFTER MIDNIGHT 06Z MODEL SOUNDINGS SHOW
AIRMASS SATURATING OVER THE CWA.  CONTINUED THE MID SHIFTS TREND OF
DROPPING POPS BACK TO CHANCE CATEGORY THURSDAY AFTERNOON WITH MODELS
TRYING TO BRING DRY SLOT IN SUGGESTING PCPN MAY BE MORE SCATTERED.
ALSO LOW LEVEL FLOW BECOMES MORE DIFFLUENT DURING THE AFTERNOON AS
NEARLY STACKED SYSTEM MOVES INTO THE CENTRAL PLAINS.  MET GUIDANCE
LOOKED REASONABLE FOR MINS TONIGHT...WHICH SHOULD OCCUR THIS EVENING
BEFORE SIGNIFICANT MID CLOUDS DEVELOP.  FOR HIGHS THURSDAY...LEANED
TOWARD THE COOLER MET GUIDANCE THINKING THAT MORNING PCPN...LINGERING
CLOUDS AND SE FLOW NORTH OF THE WARM FRONT WILL LIMIT TEMP RECOVERY.
..DLF..

.LONG TERM...
THURSDAY NIGHT THROUGH FRIDAY NIGHT...LATEST SUITE OF MODEL RUNS
COMING TOGETHER IN HANDLING EVOLUTION OF CENTRAL PLAINS CYCLONE THU
NIGHT INTO FRI...WITH ENSEMBLE/GENERAL SOLUTION SUGGESTING CLOSED
H5 MB LOW OVER THE NE/KS BORDER EVENTUALLY GYRATING SOUTHEAST TOWARD
THE LOWER MS RVR VALLEY THROUGH FRI EVENING AND OPENING UP AND
WEAKENING AS IT DOES. MODELS MAY BE TOO QUICK IN OPENING UP THIS LOW
SOUTHEAST OF THE REGION...BUT IT WILL ALREADY HAVE HAD ITS IMPACT
BY THE TIME IT DOES ANYWAY. STILL LOOKS LIKE TWO MAIN PROCESSES OF
PRECIP GENERATION WITH WARM CONVEYOR VIA ROBUST LLVL JET UP AND
OVER MAIN SYNOPTIC SCALE BOUNDARY TO EAST-SOUTHEAST OF MAIN SFC
LOW...AND DEF ZONE TYPE RAINS ALONG AND NORTH OF MID LEVEL LOW
PASSAGE. PLETHORA OF FORCING METHODS AND PROGGED DEEP LAYER
CONVECTIVE INDICES SUGGEST MAIN SFC BASED SEVERE THREAT WILL BE ACRS
SOUTHEAST NE...SOUTHWEST IA AND OVER MUCH OF WESTERN HALF OF MO AT
THE START OF THIS PERIOD...AND DEPENDING ON NORTHWARD PUSH OF THIS
BOUNDARY...TRY TO PROPAGATE ACRS NORTHERN MO AND POSSIBLY FAR
SOUTHEAST IA AND WEST CENTRAL IL THROUGH 06Z OR SO FRI MORNING. WITH
WAVES OF ELEVATED CONVECTION EXPECTED OVER THE CWA IN INCREASED
UNSTABLE MID LAYER DURING THU NIGHT...PREFER THE FURTHEST SOUTH
BOUNDARY PLACEMENT OF THE UKMET AND ECMWF WHICH BARELY CREEPS IT UP
TO THE BRL VCNTY THROUGH 12Z FRI. FCST SOUNDINGS SHOW MORE DRIER
AIR WEDGES/LEEWAY TO POSSIBLY SUPPORT SVR-SIZE HAIL IN ELEVATED
STORMS SOUTH OF I80 THU EVENING...BUT MAIN SVR THREAT APPEARS IF
RESULTANT MCS FROM UPSTREAM CONVECTIVE IGNITION POINT IN SOUTHEAST
NE/SOUTHWEST IA CAN MAKE IT ACRS THE SOUTHERN COUPLE TIERS OF
COUNTIES ALONG AND SOUTH OF THE MAIN FRONT FOR MAINLY A HAIL AND
ISOLATED DAMAGING WIND THREAT. WIDESPREAD HEAVY RAIN THREAT APPEARS
LESS LIKELY WITH MORE ACTIVITY EXPECTED TO THE EAST ACRS CENTRAL IL
AND SIGNS HEAVY DEF ZONE TYPE RAINS SETTING UP FURTHER TO THE NORTH
ALONG AND NORTH OF THE LOCAL CWA ACRS NORTHERN IA...SOUTHERN MN AND
INTO SOUTHWEST WI UNDER INTERESTING ENHANCED UPPER DIVERGENT ZONE IN
A TYPE OF COUPLING SCENARIO BETWEEN 110+ KT LEFT EXIT REGION ACRS
MO AND WEAKER JET MAX ON NORTHWEST FLANK OF UPPER LOW. POTENTIAL OF
1 INCH PLUS OF RAINFALL STILL POSSIBLE BY FRI MORNING MAINLY ALONG
AND NORTH OF A CEDAR RAPIDS...TO A MAQUOKETA...AND TO A MT CARROLL
LINE. THESE AREAS WILL ALSO HAVE THE BEST BET TO RECEIVE ADDITIONAL
RAINS UP TO A HALF INCH THROUGH FRI AFTERNOON UNDER INFLUENCE
OF NORTH FLANK OF MID LEVEL LOW AS IT DROPS ACRS MO. DRY WEDGE WILL
STILL LOOK TO TAKE HOLD OF AT LEAST THE SOUTHERN THIRD TO HALF OF
THE CWA FOR AWHILE FRI MORNING BEFORE WRAP AROUND SINKS SOUTH OUT OF
NORTHEAST IA AND SOUTHWEST WI. HIGH TEMPS FRI MAY BE IN THE MORNING
...ESPECIALLY NORTH OF THE I80 CORRIDOR. INCREASING LLVL NORTHEAST
FETCH WILL CREATE RAW CONDITIONS AND FALLING TEMPS ACRS THE NORTH AS
FRI PROGRESSES. THE MODELS ARE MORE BULLISH THIS RUN WITH TOP-DOWN
COOLING FRI AFTERNOON AND EVENING ENOUGH TO CHANGE OVER NORTHERN EDGE
OF SOUTHEAST-RETREATING DEF ZONE RAINS TO RAIN/SNOW MIX OR EVEN ALL
SNOW. THEY EVEN SUPPORT SNOW DOWN TO THE I80 CORRIDOR BY FRI EVENING.
FOR NOW WILL KEEP ALL RAIN WORDING AS IT ENDS FROM NORTHWEST-TO-
SOUTHEAST FRI EVENING...BUT IF EXTENT OF COOLING SIGNALS CONTINUE...
AT LEAST A MIX MAY HAVE TO BE ADDED IN THE NORTH IN THE NEXT DAY OR
TWO.

IN THE EXTENDED/SAT-WED/...LATEST AVAILABLE MEDIUM RANGE MODELS STILL
SUGGEST LARGE CENTRAL CANADIAN SFC ANTICYCLONE TO BUILD SOUTHEAST
AND ENGULF THE UPPER MIDWEST ON SAT...WITH BACKDOOR TYPE NORTHEAST
COOLING FETCH OFF THE LAKES. H85 MB TEMPS STILL PROGGED TO COOL TO
SUB-ZERO C LEVELS ON SAT...MAKING FOR A DAY IN THE 50S EVEN WITH
FULL AND STRENGTHENING APRIL INSOLATION. RIDGE CENTER EFFECT RIGHT
OVER THE LOCAL CWA MAY LEAD TO SOME FROST BY SUNDAY MORNING. AFTER
THAT...LARGE SFC HIGH STILL SLATED TO BUILD EAST ACRS THE EASTERN
GRT LKS/EAST OH RVR VALLEY INTO EARLY NEXT WEEK SETTING UP WARMING
RETURN FLOW REGIME. SOME 70 DEGREE READINGS STILL LOOK POSSIBLE ON
MON AND ESPECIALLY TUE. LONG RANGE SIGNALS STILL SUGGEST A WAVE TO
EJECT OUT OF WEST COAST TROF AND POSSIBLY IMPACT THE REGION TOWARD
THE MID WEEK. WILL TREND INITIAL SHOWER/T-STORM THREAT NOT TIL TUE
AFTERNOON IN THE WEST...WITH TUE NIGHT RIGHT NOW LOOKING LIKE THE
MAIN CONVECTIVE WINDOW WITH EXPECTED SLOWED UP ARRIVAL OF INCOMING
WAVE AS MID CONUS UPPER RIDGE LINGERS.       ..12..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

DLF/12
Hazardous weather outlook, Apr 5, 5:00 AM CDT, 19 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
500 AM CDT WED APR 5 2006

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
500 AM CDT WED APR 5 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

RAIN WITH EMBEDDED THUNDERSTORMS WILL MOVE INTO THE AREA LATE
TONIGHT AND CONTINUE INTO THURSDAY. THESE STORMS ARE NOT EXPECTED TO
BE SEVERE BUT SOME MAY PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MULTIPLE HAZARDS ARE IN STORE FROM LATE THURSDAY AFTERNOON INTO
FRIDAY.

RAIN WITH EMBEDDED THUNDERSTORMS WILL END THURSDAY MORNING. NO
SEVERE WEATHER IS EXPECTED BUT SMALL HAIL IS POSSIBLE FROM THE
STRONGER STORMS.

THURSDAY AFTERNOON INTO FRIDAY...AN ACTIVE PERIOD OF WEATHER IS
EXPECTED. THUNDERSTORMS WILL DEVELOP OR MOVE INTO THE AREA LATE
THURSDAY AFTERNOON AND NIGHT.  SEVERE STORMS WITH HAIL AND DAMAGING
WIND ARE EXPECTED ALONG WITH POSSIBLE TORNADOES. THE AREA MOST AT
RISK FOR SEVERE STORMS IS ALONG AND SOUTH OF INTERSTATE 80.

LATER THURSDAY NIGHT AND INTO FRIDAY MORNING...THE SEVERE THREAT IS
EXPECTED TO TRANSFORM INTO A HEAVY RAIN THREAT. DUE TO ALREADY MOIST
GROUND...ANY HEAVY RAINFALL WOULD SATURATE THE SOIL AND RUN OFF INTO
AREA RIVERS. THE AREA MOST AT RISK FOR HEAVY RAIN IS NORTH OF
INTERSTATE 80. HOWEVER...LOCALLY HEAVY RAIN CANNOT BE RULED OUT SOUTH
OF INTERSTATE 80.

EMERGENCY MANAGERS ARE URGED TO LISTEN TO LATER FORECASTS AS THE
RESPECTIVE THREATS BECOME BETTER DEFINED.

EARLY NEXT WEEK...THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO
WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY THROUGH THURSDAY MORNING.
SPOTTER ACTIVATION IS PROBABLE LATE THURSDAY AFTERNOON AND NIGHT.

In the hours before

Local storm report, Apr 5, 9:01 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
901 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             1 SE WASHINGTON         41.29N 91.68W
04/05/2006  E0.75 INCH       WASHINGTON         IA   PUBLIC

            TIME ESTIMATED

&&
Local storm report, Apr 5, 11:28 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1128 PM CDT WED APR 05 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             MACOMB                  40.47N 90.68W
04/05/2006  E0.25 INCH       MCDONOUGH          IL   TRAINED SPOTTER

&&
Local storm report, Apr 6, 12:00 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1200 AM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     HAIL             HASKINS                 41.33N 91.53W
04/05/2006  E0.75 INCH       WASHINGTON         IA   LAW ENFORCEMENT

&&

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 8:18 PM CDTSevere Thunderstorm WarningDVNHenry, Washington32 min
Apr 5, 11:26 PM CDTSevere Thunderstorm WarningDVNWashington49 min
Apr 6, 3:41 AM CDTFlood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 7 more24 hr
Apr 6, 10:49 AM CDTSevere Thunderstorm WarningDVNVan Buren56 min
Apr 6, 11:41 AM CDTSevere Thunderstorm WarningDVNLee, Van Buren79 min
Apr 6, 12:34 PM CDTSevere Thunderstorm WarningDVNDes Moines56 min
Apr 6, 1:00 PM CDTSevere Thunderstorm WarningDVNLee34 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.